Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the cause for bloating and pain in abdomen?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
My lower abdomen feels bloated. It hurts to sit, laugh, walk, cough and hurts even worse to pee. Doesn't burn but pain across lower abdomen gets worse.
Posted Sun, 5 Jan 2014 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 26 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Lower abdominal pain and pain while urinating usually indicate urinary tract infection. You may also have frequent urinating, back pain, fever. However pain while coughing or laughing indicates peritoneum inflammation. This can be a serious symptom of some other inflammatory process like appendicitis, ovarian cyst rupture or even bowels obstruction. Other symptoms which indicate serious problem are heart rate over 100, nausea, vomiting, gas and stool obstruction, low amount of urine. I suggest you to visit a doctor as soon as possible if mentioned symptoms are present. Abdominal ultrasound, blood work (CBC), CRP and urine analysis should be done. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor